# SDR CALA2013102992501

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 68,011 hours, 24,955 cycles
- Engine: Pwa PW2037
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Panel
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED & HI STAGE LIGHTS ARE BURNED OUT ON LT SIDE OF BLEED AIR PANEL.  TROUBLE SHOT  FOUND ALL 3 INDS FOR LT BLEED INTERMITTENT.  REPLACED OVERHEAD BLEED PNL M10259 WITH SERVICEABLE PNL FROM AC 5415.  SN OFF D00589, SN ON-D00500, PN 233N3215 1016U1, IAW-AMM. OPERATION & INDICATIONS NORMAL.
